# SDR SWI202501240078

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 46,091 hours, 39,424 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Indication Sys
- Condition: False Activation
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT THE NEXT OVERNIGHT MX, T/S REPEAT WRITE UPS FOR YDMCI TYPE: TROUBLESHOOTING PRIORITY 1UNCOMMANDED YAW MOTION    (FLIGHT 5219 - FILED CLOSED)    JAN 22, 2025  STATION: GRB--REMOVED AND REPLACED FCC #2 CARD IAW AMM 22-12-14. OPS CHECK GOOD AT THIS TIME. AC REMAINS CAT II & RVSM STATUS. JAN 24, 2025  STATION: COS -- PERFORMED SERVO-ERROR TEST IN REFERENCE TO AMM 22-22-01. LEFT YAW DAMPER PASSED. RIGHT YAW DAMPER DISCONNECTED DURING TEST. PER MX REQUEST, REPLACED BOTH YAW DAMPERS. SEE CP29526122 AND 29526123 FOR REPLACEMENT OF YAW DAMPERS. PERFORMED CAT II RTS TEST IN REFERENCE TO MIP 34-220-1021-SKY. CAT II RTS TEST PASSED. ***A/C UGRADED TO CAT II AND RVSM STATUS AT THIS TIME***
